Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 54, NWS Corpus Christi, TX

October 25, 2012

NWS Corpus Christi, TX issued this small craft advisory at Oct 25, 2012, 10:10 PM CDT. It took effect at Oct 26, 2012, 8:00 AM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2012, 10:10 PM CDT (03:10 UTC)
In effect from
Oct 26, 2012, 8:00 AM CDT
Expired
Oct 27, 2012, 10:00 PM CDT
In force
38 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WHUS74 KCRP 260310
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1010 PM CDT THU OCT 25 2012

...STRONG NORTHERLY WINDS WILL DEVELOP IN WAKE OF FRONTAL PASSAGE
FRIDAY MORNING...

.A STRONG COLD FRONT WILL PUSH THROUGH THE MIDDLE TEXAS COASTAL
WATERS NEAR SUNRISE FRIDAY MORNING. BEHIND THE FRONT...STRONG
OFFSHORE FLOW WILL DEVELOP AND PERSIST THROUGH AT LEAST SATURDAY.
IN ADDITION...BAY WATERS WILL BECOME CHOPPY TO ROUGH AND SEAS WILL
BEGIN TO BUILD.

GMZ230-235-250-255-270-275-261000-
/O.NEW.KCRP.SC.Y.0054.121026T1400Z-121027T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1010 PM CDT THU OCT 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT
SATURDAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH
  GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY
  TO ROUGH AND SEA HEIGHTS WILL BEGIN TO BUILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RG
7 follow-up statements
837 
WHUS74 KCRP 260824
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
324 AM CDT FRI OCT 26 2012

...STRONG NORTHERLY WINDS WILL DEVELOP IN WAKE OF FRONTAL PASSAGE
THIS MORNING...

.A STRONG COLD FRONT WILL PUSH THROUGH THE MIDDLE TEXAS COASTAL
WATERS THROUGH THE MORNING HOURS. BEHIND THE FRONT...A STRONG
OFFSHORE FLOW WILL DEVELOP WITH GUSTS TO NEAR GALE FORCE POSSIBLE.
THE STRONG OFFSHORE FLOW WILL PERSIST THROUGH SATURDAY. IN
ADDITION...BAY WATERS WILL BECOME CHOPPY TO ROUGH AND SEAS WILL
BUILD TO 7 TO 9 FEET.

GMZ250-255-270-275-261700-
/O.EXT.KCRP.SC.Y.0054.121026T1300Z-121027T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
324 AM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
4 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING
TO 4 PM CDT SATURDAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH
  GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 7 TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-261700-
/O.EXT.KCRP.SC.Y.0054.121026T1300Z-121027T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
324 AM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
7 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING
TO 7 AM CDT SATURDAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH
  GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY
  TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
317 
WHUS74 KCRP 261512
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1012 AM CDT FRI OCT 26 2012

...STRONG NORTHERLY WINDS WILL DEVELOP TODAY IN WAKE OF FRONTAL
PASSAGE...

.A STRONG COLD FRONT MOVED THROUGH THE MIDDLE TEXAS COASTAL
WATERS EARLIER THIS MORNING. A STRONG OFFSHORE FLOW WILL DEVELOP
TODAY WITH GUSTS TO NEAR GALE FORCE POSSIBLE. THE STRONG
OFFSHORE FLOW WILL PERSIST THROUGH SATURDAY. IN ADDITION...BAY
WATERS WILL BECOME CHOPPY TO ROUGH AND SEAS WILL BUILD TO 7 TO 9
FEET.

GMZ250-255-270-275-262300-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1012 AM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH 
  GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 7 TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-262300-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1012 AM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY.

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH 
  GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY 
  TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CB
379 
WHUS74 KCRP 262047
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
347 PM CDT FRI OCT 26 2012

...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS...

.A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS
AND PERSIST THROUGH SATURDAY. IN ADDITION...BAY WATERS WILL BECOME
CHOPPY TO ROUGH AND SEAS WILL BUILD TO 6 TO 8 FEET.

GMZ250-255-270-275-270500-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
347 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH
  GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 6 TO 8FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-270500-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
347 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY.

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH 
  GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY 
  TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CB
554 
WHUS74 KCRP 270236
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
936 PM CDT FRI OCT 26 2012

...STRONG NORTH WINDS WILL CONTINUE TONIGHT...

.HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE
WESTERN GULF OF MEXICO THROUGH SATURDAY. THE RESULT WILL BE STRONG
NORTH WINDS ACROSS THE MIDDLE TEXAS COASTAL WATERS.

GMZ250-255-270-275-271045-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
936 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25 KNOTS. SEAS
  WILL AVERAGE 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-271045-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
936 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY.

* WINDS: NORTH WINDS WILL AVERAGE AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


MB
593 
WHUS74 KCRP 270845
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 AM CDT SAT OCT 27 2012

...STRONG NORTH WINDS WILL CONTINUE TONIGHT...

.HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE
WESTERN GULF OF MEXICO THROUGH SATURDAY. THE RESULT WILL BE
STRONG NORTH WINDS ACROSS THE MIDDLE TEXAS COASTAL WATERS.

GMZ250-255-270-275-271645-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
345 AM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25 KNOTS. SEAS 
  WILL AVERAGE 7 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-271200-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
345 AM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* WINDS: NORTH WINDS WILL AVERAGE AROUND 20 KNOTS THIS MORNING THEN
  DIMINISH TO 15 TO 20 KNOTS BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
884 
WHUS74 KCRP 271235
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
735 AM CDT SAT OCT 27 2012

...STRONG NORTH WINDS WILL CONTINUE THROUGH THE AFTERNOON...

.HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE
WESTERN GULF OF MEXICO THROUGH TODAY. THE RESULT WILL BE STRONG
NORTH WINDS ACROSS THE MIDDLE TEXAS COASTAL WATERS THROUGH THE
AFTERNOON. WINDS SHOULD LESSEN BY EARLY THIS EVENING.

GMZ250-255-270-275-272100-
/O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
735 AM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON FOR THE MIDDLE TEXAS GULF WATERS OUT TO 60 NAUTICAL
MILES.

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25 KNOTS. SEAS 
  WILL AVERAGE 7 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
620 
WHUS74 KCRP 272037
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
337 PM CDT SAT OCT 27 2012

...NORTHERLY WINDS AND ELEVATED SEAS WILL DIMINISH THROUGH THE
EARLY EVENING HOURS...

.HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE
WESTERN GULF OF MEXICO THIS AFTERNOON ALLOWING FOR NORTHERLY WINDS
TO WEAKEN THROUGH THE LATE AFTERNOON. HOWEVER...ELEVATED SEAS
WILL REMAIN THROUGH THE EARLY EVENING ACROSS THE OFFSHORE WATERS.

GMZ250-255-272145-
/O.EXP.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
337 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON
FOR THE NEAR SHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP
CHANNEL OUT TO 20 NAUTICAL MILES.

$$

GMZ270-275-280300-
/O.EXT.KCRP.SC.Y.0054.000000T0000Z-121028T0300Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
337 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25
  KNOTS...DECREASING TO 15 TO 20 KNOTS EARLY IN THE EVENING. SEAS
  WILL AVERAGE 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 7:13 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Oct 25, 7:13 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 PM CDT THU OCT 25 2012

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...INCREASING CLOUD COVER EXPECTED (WITH CEILINGS
APPROACHING MVFR CATEGORY) IN ADVANCE OF A COLD FRONT OVERNIGHT.
THIS FRONT IS EXPECTED TO ENTER VCT NEAR 08Z FRIDAY AND NEAR
CRP/ALI/LRD NEAR 12Z FRIDAY. ISOLD/SCT SHOWERS ANTICIPATED NEAR
FRONTAL PASSAGE. ISOLD THUNDERSTORMS MAY OCCUR ALONG THE COASTAL
BEND GENERALLY DRG THE 09-12Z FRI PERIOD. AFTER FROPA...MVFR
CEILINGS WITH PATCHY LIGHT RAIN/ISOLATED SHOWERS ENDING BY AFTN
FOLLOWED BY VFR CEILINGS. LIGHT ONSHORE FLOW IN ADVANCE OF THE
FRONT FOLLOWED BY INCREASING NORTH WIND AFTER FROPA. MODERATE/BREEZY
WIND BY FRIDAY LATE MORNING/AFTN.

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT THU OCT 25 2012/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...THE COLD FRONT IS
CURRENTLY DRAPED ACROSS NORTH AND WEST TEXAS THIS AFTERNOON...WITH
AN EXPECTED TIME OF ARRIVAL ACROSS SOUTH TEXAS FROM 07Z-12Z.
MOISTURE WILL CONTINUE TO POOL INTO THE REGION AS THE NIGHT
PROGRESSES...WITH CURRENT RADAR OBSERVATIONS SHOWING ISOLATED
SHOWERS DEVELOPING IN THE AREA OF HIGHER MOISTURE OVER THE WATERS.
THESE SHOWERS WILL GRADUALLY DISSIPATE THROUGH THE EARLY EVENING
AS MOISTURE AXIS REMAINS A BIT FURTHER WEST. ISOLATED TO SCATTERED
DEVELOPMENT IS EXPECTED TO DEVELOP LATE THIS EVENING THROUGH THE
MORNING HOURS ALONG THE FRONTAL BOUNDARY WHERE 1.5 TO 1.7 INCH
PWATS SHOULD RESIDE /ESPECIALLY ACROSS THE EASTERN CWA/. THIS IN
COMBINATION WITH WEAK POSITIVE VORTICITY ADVECTION SHOULD BE
ENOUGH FOR THUNDER TO REMAIN IN THE FORECAST OVERNIGHT. BEST UPPER
LEVEL DYNAMICS REMAINS WELL NORTH OF THE REGION KEEPING MOST IF
ANY SEVERE WEATHER OUT OF SOUTH TEXAS. HOWEVER...SOME INFLUENCE
FROM THE 65KT SUBTROPICAL JET MAY BE ENOUGH TO ALLOW FOR AN
ISOLATED STORM TO BECOME STRONG. MODELS ARE HINTING AT WEAK
ISENTROPIC GLIDE IN THE MIDLEVELS WHERE MOISTURE WILL RESIDE AFTER
THE FRONTAL PASSAGE...WHICH WOULD LEAD TO LIGHT SHOWERS AND/OR
DRIZZLE...HOWEVER MOST LIKELY WILL BE THICK CLOUD COVER. DID END
PRECIP QUICKER AS UPGLIDE APPEARS WEAK BY THE AFTERNOON. WINDS
WILL BECOME BREEZY IN WAKE OF THE FRONT AS STRONG SURFACE HIGH
PRESSURE SHIFTS EAST. MIDLEVEL HEIGHTS FALL WITH COOLER
TEMPERATURES REACHING THE AREA. AS FOR TEMPERATURES...THE WARMEST
TEMPERATURES OF THE DAY ACROSS THE NORTHERN CWA WILL MOST LIKELY
OCCUR DURING THE EARLY MORNING HOURS PRIOR TO THE FRONTAL
PASSAGE...WITH AFTERNOON TEMPERATURES OVERALL EXPECTED TO RANGE IN
THE MID 60S TO MID 70S FROM NORTH TO SOUTH. FRIDAY NIGHT SHOULD BE
COOL WITH TEMPS IN THE 50S.

LONG TERM (SATURDAY THROUGH THURSDAY)...COOL...FALL LIKE CONDITIONS
ACROSS SOUTH TEXAS THIS WEEKEND INTO EARLY NEXT WEEK. HIGH TEMPS
SATURDAY WILL LIKELY NOT MAKE IT OUT OF THE 60S FOR MOST LOCATIONS.
WEAK DOWNGLIDE AS WELL AS DRY AIR ADVECTION BELOW H85 MAY RESULT IN
THINNING OF CLOUD DEPTH DURING THE DAY SATURDAY...AND EVEN SOME
PEAKS OF SUN IN SOME AREAS ACROSS THE NORTHERN CWA BUT MOSTLY CLOUDY
TO CLOUDY ELSEWHERE. EVENTUALLY CLEARING TAKES PLACE SUNDAY AND
SUNDAY NIGHT. LOWS SUNDAY AND MONDAY MORNINGS WILL BE COOLEST OF THE
SEASON THUS FAR...INTO THE 40S NORTHERN AND CENTRAL AREAS...AND 50S
ELSEWHERE EXCEPT IMMEDIATE COAST. GRADUAL WARMING TREND IN HIGHS
TAKES PLACE SUNDAY THROUGH THE MIDDLE PART OF NEXT WEEK...BUT STILL
COOL MORNINGS UNTIL MOISTURE RETURN TAKES PLACE TUESDAY NIGHT INTO
WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    70  74  56  69  51  /  30  40  10  10   0
VICTORIA          63  70  50  67  45  /  40  20  10  10   0
LAREDO            70  72  53  65  53  /  30  30  10  10   0
ALICE             68  73  53  68  48  /  40  30  10  10   0
ROCKPORT          68  74  56  68  52  /  30  30  10  10   0
COTULLA           64  66  51  65  48  /  40  20  10  10   0
KINGSVILLE        69  76  54  69  50  /  40  40  10  10   0
NAVY CORPUS       70  75  59  69  55  /  30  40  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

WC/87...SHORT TERM
Hazardous weather outlook, Oct 25, 5:34 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
534 AM CDT THU OCT 25 2012

TXZ229>234-239>247-261045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
534 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH
TEXAS LATE TONIGHT AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS
ARE NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTH TEXAS FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA.
SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-261045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
534 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT
AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG OFFSHORE WINDS WILL DEVELOP BEHIND A COLD FRONT BY FRIDAY
NIGHT. A SMALL CRAFT ADVISORY WILL BE NECESSARY FOR THE GULF WATERS
FRIDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PZ/TMT

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.